Hi, I just joined the group today. I take 10mg lexapro for about a year?now. i exercise ALOT for martial arts competitions (3 hours a day sometimes and then there is actual cutting water weight by sweating coming up to a weigh in). is it possible that i'm sweating out my meds and maybe need a higher dose because of this?
Hello Eibhlin. No, its unlikely that you are lossing any of the actual substances of the drug through perspiration. As a side effect, yes but the actual potency, no. Regards pledge
You have to excrete it through your liver and kidneys. You probably need an increase in dose.
No you can't "sweat out" Lexapro...
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2018 • 23 answers
Updated 1 Mar 2015 • 4 answers
Updated 8 Sep 2016 • 1 answer
Updated 13 Feb 2017 • 4 answers
Updated 31 Jul 2018 • 4 answers